# SDR 95ZZZX3313

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: ABC11530
- Condition: Defective
- Location: Battery
- Component: Acme Urdc
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION OF BATTERY CHARGER FOUND DRIVER ASSEMBLY P/N 117BC106-F BURNED.  ALSO, Q101 AND Q102, HIGH CURRENT SWITCHING TRANSISTORS BURNED.  VISUAL INSPECTION ALSO FOUND CAPACITOR ASSEMBLY 117BC104 TO BE THE WRONG REV NR.  SHOULD BE REV 'C'.  FOUND CLIP FOR C106 NOT CORRECT PART NUMBER, SHOULD BE 6018-8A.  FOUND LOOSE HARDWARE ON CR104.  THIS UNIT IS IMPROPERLY IDENTIFIED AS A P/N-11.
